MAUDE Adverse Event Report: ARTHREX, INC. TORQUE INDICATING ADAPTOR; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. TORQUE INDICATING ADAPTOR; POWERED SURG ORTHOPEDIC INSTR
Model Number TORQUE INDICATING ADAPTOR
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 11/20/2023, it was reported by a sales representative via (b)(4) that an ar-9545-t15h torque indicating adapter malfunctioned during use.The case was completed successfully, with no further information provided.This was discovered during a reverse tsa procedure on 11/14/2023, with no reported patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device by the end user.
 
Event or Problem Description
Additional information received on 11/27/2023: the ar-9545-t15h torque indicating adapter could not fully reach "5" without slipping.The case was completed by opening another tray to retrieve another torque adapter.Nothing broke inside the patient, and no adverse effects were reported.

Brand Name
TORQUE INDICATING ADAPTOR
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18359461
Report Number1220246-2023-09492
Device Sequence Number7771761
Product Code HWE
UDI-Device Identifier00888867225091
UDI-Public00888867225091
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTORQUE INDICATING ADAPTOR
Device Catalogue NumberAR-9545-T15H
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown